Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePolynomial differential equations with piecewise linear coefficients.
Author(s) Mohamed A. M. Alwash
TypeArticle in Journal
AbstractCubic and quartic non-autonomous differential equations with continuous piecewise linear coefficients are considered. The main concern is to find the maximum possible multiplicity of periodic solutions. For many classes, we show that the multiplicity is the same when the coefficients are polynomial functions of degree n, or piecewise linear functions with n segments.
KeywordsPolynomial differential equations, Multiplicity Center, Gröbner Basis
ISSN0971-3514; 0974-6870/e
URL http://link.springer.com/article/10.1007%2Fs12591-011-0089-z
LanguageEnglish
JournalDiffer. Equ. Dyn. Syst.
Volume19
Number3
Pages267--281
PublisherSpringer India, New Delhi, Delhi, India
Year2011
Edition0
Translation No
Refereed No
Webmaster